# SDR SWAA2022121581408

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 79,156 hours, 46,447 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SLIDING SEAL CRACKED.   REMOVED AND REPLACED LEFT HORIZONTAL STAB LOWER SLIDING SEAL IAW AMM 53-31-31. OPS CHECKED GOOD.
